References

  1. Mulyava O.M. Classes of convergence in Dirichlet series theory. Dopov. Nats. Akad. Nauk Ukr. 1999, 3, 35-39. (in Ukrainian)
  2. Gol'dberg A.A. Elementary remarks on the formulas for the determination of the order and the type of entire funtions of several variables. Dokl. AN Arm. SSR. 1959, 29 (4), 145-151. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.